# SDR CALA2018011900228

- Difficulty date: January 19, 2018
- Submitted: January 20, 2018
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 63,669 hours, 13,353 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070015002
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR F/A SEAT EMERGENCY FLASHLIGHT BRACKET HAS BROKEN HOLDER AND RED LIGHT INDICATOR ILLUMINATES WHEN PUSH TO TEST.  REMOVED AND REPLACED THE FLASHLIGHT ASSY.  OPS CHECKED GOOD.
